# SDR VQI2013F00007

- Difficulty date: February 19, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N636VA
- Make and model: Airbus A320-214
- Aircraft serial: 3460
- Aircraft time: 18,703 hours, 5,571 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THIS INSPECTION, CRACKING WAS FOUND ON THE INBD AND OTBD SIDES OF THE LT PYLON AFT FIXED FAIRING UPPER SPAR.  SPECIFICALLY, BOTH THE INBD AND OTBD FLANGES OF THE AFT FIXED FAIRING UPPER SPAR PLATE WAS FOUND CRACKED AT RIB 11, DEFINED AS AREA 3.  ALSO, THE AFT FIXED FAIRING UPPER SPAR PLATE WAS FOUND CRACKED ON BOTH THE INBD AND OTBD SIDE BETWEEN RIBS 14 AND 15.  IN BOTH CASES ON THE UPPER SPAR PLATE, THE CRACK AS EXTENDED THROUGH AREA 1 AND HAS PROPAGATED INTO AREA 2.  ACCOMPLISHED THE REPAIR OF THE LT PYLON AFT FIXED FAIRING UPPER SPAR INBD AND OTBD PLATE BETWEEN RIBS 14 AND 15 IAW MFG TECH DISPOSITION TD-J2-S2-03171-2013 ISSUE A.  ALSO, ACCOMPLISHED THE REPAIRS OF THE LT PYLON AFT FIXED FAIRING UPPER SPAR INBD AND OTBD FLANGES AT RIB 11 IAW TC 5454-000001. LT REPAIR 2.
